I took the plan b a few hours after sex. I had my period a week later. It's been a week since it ended and now i have abdominal pain and feel off. Could this still be a side effect of the hormones affected by plan b or is it possible to be pregnant even after a heavy period?
Those hormones mess with you for about a month. Its virtually impossible to be pregnant after a heavy bleed. Was that bleeding your period, did it come when it should have? Often there is bleeding a few days after the pill, but its not really a period just a side effect. You also could have picked up a bug that has nothing to do with it. Pregnancy doesn't cause abdominal pain either.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jun 2014 • 1 answer
Posted 24 Jun 2015 • 1 answer
Second month where I get my period a week before my inactive (hormone free) pills begin?! What's go?
Posted 19 Dec 2015 • 1 answer
Posted 29 Jul 2016 • 1 answer
Posted 5 Aug 2016 • 1 answer